# SDR MALA964872

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE FUSELAGE FRAME AT FS 159.  MAINTENANCE PERSONNEL REMOVED AND REPLACED A PREVIOUSLY INSTALLED REPAIR DOUBLER IAW FAC ARP 53-10-9114.  (M)
